Translator Disclaimer
2009 Some numerical radius inequalities for Hilbert space operators
Mohsen Erfanian Omidvar, Mohammad Sal Moslehian, Asdolah Niknam
Involve 2(4): 471-478 (2009). DOI: 10.2140/involve.2009.2.471

Abstract

We present several numerical radius inequalities for Hilbert space operators. More precisely, we prove that if A,B,C,DB(H) and T=ABCD then max(w(A),w(D))(12)(T+T212) and max((w(BC))12,(w(CB))12)(12)(T+T212). We also show that if AB(H) is positive, then

w ( A X X A ) 1 2 A ( X + X 2 1 2 ) .

Citation

Download Citation

Mohsen Erfanian Omidvar. Mohammad Sal Moslehian. Asdolah Niknam. "Some numerical radius inequalities for Hilbert space operators." Involve 2 (4) 471 - 478, 2009. https://doi.org/10.2140/involve.2009.2.471

Information

Received: 5 May 2009; Accepted: 1 July 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1185.47004
MathSciNet: MR2579564
Digital Object Identifier: 10.2140/involve.2009.2.471

Subjects:
Primary: 47A62
Secondary: ‎15A24‎, 46C15, 47A30

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2 • No. 4 • 2009
MSP
Back to Top